# SDR DALA2025040302535

- Difficulty date: March 30, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 76,305 hours, 29,121 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0886228) AFT CABIN FLOOR STRUCTURE HAS CORROSION AROUND FASTENER HOLE LOCATION,STA 986 RBL 34 AND RBL 43. REPAIRED AFT MAIN CABIN FLOOR STRUCTURE AT STA 986 RBL 34 AND RBL 43 IAW B737 SRM 53-70-51-2R-4.
